# SDR RRXA000227

- Difficulty date: December 1, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FLOORBEAM AT STA 1580 BETWEEN NR 1 AND NR 2 SEAT TRACK.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 53-2-0, 51-1-8 & 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
